Alert archive / Florida / Special Weather Statements in 2017
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 9, 2017, 3:13 PM EDT for Duval County, Florida. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2017, 3:13 PM EDT (19:13 UTC)
- Expired
- Aug 9, 2017, 3:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Jacksonville, FL
County Duval County, FL
The radar
The Jacksonville radar (KJAX), 28 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 3:19 PM EDT | TSTM WND GST 61 | 5 E Arlington, FL | WIND GUST OF 61 MPH MEASURED AT JACKSONVILLE EXECUTIVE AIRPORT AT CRAIG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1920 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
124 WWUS82 KJAX 091913 SPSJAX Special Weather Statement National Weather Service Jacksonville FL 313 PM EDT WED AUG 9 2017 FLZ025-125-091945- Inland Duval FL-Coastal Duval FL- 313 PM EDT WED AUG 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DUVAL COUNTY UNTIL 345 PM EDT... At 313 PM EDT, Doppler radar was tracking a strong thunderstorm over Fort Caroline, or near Unf. This storm was nearly stationary. Wind gusts of 35 to 50 mph can be expected along with possible minor wind damage. Locations impacted include... Jacksonville, Unf, Arlington, Neptune Beach, Baymeadows, San Pablo, Craig Field, Fort Caroline and Tallyrand. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3030 8136 3017 8155 3040 8169 3045 8142 TIME...MOT...LOC 1913Z 063DEG 3KT 3036 8148 $$ ENYEDI
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 9, 3:02 PM EDT, 11 minutes earlier.
Area forecast discussion, Aug 9, 3:02 PM EDT, 11 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 302 PM EDT Wed Aug 9 2017 .NEAR TERM...Through Thursday... Now through Tonight: Scattered showers and storms were developing across northeast Florida early this afternoon where greater heating has taken place. Significant cloud cover has limited convection from I-10 northward thus far. However, cloud cover was eroding, and convection was developing along the frontal boundary just north of the region. This was moving southeast, and expect this to help spark convection across southeast Georgia. Numerous showers and scattered storms are expected area-wide through the afternoon, with convection lingering through the evening hours. Nimbostratus showers from convection this afternoon may continue into the early morning hours before dissipating, with mid/high clouds continuing through the night. Locally heavy rainfall is expected, and localized flooding is possible. Dry air aloft will lead to strong storms this afternoon with wet microbursts. Some storms could become severe, with gusty winds the main threat. Lows tonight will be in the 70s. Thursday: Tropical Storm Franklin was located in the Bay of Campeche, and will make landfall in Mexico late tonight as a hurricane. The frontal boundary north of the region will continue to move back to the north on Thursday. A trough of low pressure over the Bahamas will move northwest towards the Florida peninsula, and be located south to southeast of the region by Thursday afternoon. This area is not expected to develop, but is being monitored by the National Hurricane Center. Some drier air ahead of the wave axis may push into the eastern portions of the region late in the day on Thursday, leading to lower rain chances for the east coast. The region will be located in a COL region, with a trough over the eastern conus lifting north of the region, and high pressure to the west over the Gulf and to the east over the western Atlantic. So, a light wind flow regime is expected, with sea breezes able to penetrate inland along both coasts. This will lead to isolated to widely scattered showers/storms for the beaches, with scattered numerous showers/storms interior west of Highway 301 and concentrating towards I-75 in the late afternoon. Highs on Thursday will be in the upper 80s for the beaches and near 90 to the lower 90s inland. Thursday night through Saturday night...A weakness in the subtropical ridge will reside over the area. Daily seabreezes will move inland and merge over the interior each afternoon/evening. A very light wind profile with PWATS of 2 to 2.3 inches will produce conditions for areas of locally heavy rainfall with flooding...mainly during the afternoon and evenings. Temperatures and pops will be at or above average. .LONG TERM...Sunday through Wednesday...Potential for a tropical system passing by well offshore the se coast Sunday into Monday. Otherwise a moist light sw flow will continue over ne Fl/se GA with troughing and a stalling cold front to the north. Locally heavy rainfall will be a concern due to PWATS near 2 inches and a light steering flow especially over se Ga where moisture will be highest south of front. Temperatures and pops will continue to be at or above average. && .AVIATION...Brief MVFR cigs are possible as the east coast sea breeze moves inland, but expect mainly scattered cumulus in the 2.5-3.5kft range. Numerous showers and storms will develop this afternoon, with mid level cloud showers possibly continuing well into the evening hours. Restrictions are likely where storms move over the TAF sites, with IFR cigs/vis and gusty winds. .MARINE... A trough of low pressure over the Bahamas will move towards the Florida peninsula on Thursday. A weak frontal boundary just north of the region will move northward tonight and Thursday. Weak high pressure will slowly build in across the region later this week into the weekend. Generally light south to southeast winds tonight below 15 kt with seas 2-4 ft. This is expected to continue into Friday. Slightly stronger southerly flow over the weekend as ridge builds in across parts of FL and front will have lifted well north of the region. Unsettled airmass will support enhanced chances of thunderstorms over area waters today and tonight capable of producing strong gusty winds and frequent lightning. Rip Currents: Moderate risk of rip currents through Thursday. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 90 74 90 / 30 60 30 50 SSI 77 87 77 87 / 50 30 20 30 JAX 75 90 75 90 / 40 30 20 40 SGJ 75 88 76 88 / 30 20 20 30 GNV 73 91 74 91 / 60 60 40 50 OCF 74 92 75 91 / 40 30 30 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. && Kennedy/Zibura/Corless
Hazardous weather outlook, Aug 9, 5:11 AM EDT, 10 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Jacksonville FL 511 AM EDT Wed Aug 9 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-100915- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 511 AM EDT Wed Aug 9 2017 ...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EARLY EVENING WITH LOCALLY HEAVY RAIN AND GUSTY WINDS... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...Today and Tonight... Patchy fog is expected early this morning mainly north of Interstate 10 and west of Interstate 95. Local visibilities below 1 mile expected through about 8 am. Scattered to numerous thunderstorms are expected to develop during the afternoon and early evening mainly...with highest chances near and west of Highway 301. A few storms may become strong and produce strong gusty winds in addition to frequent lightning. Locally heavy rainfall may cause temporary flooding in low lying areas. There is a Moderate Risk of rip currents at the northeast Florida beaches due to easterly swells. A River Flood warning is in effect for the St. Marys River at Macclenny where minor flooding will occur. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered mainly afternoon and evening thunderstorms are expected each day. A few strong storms will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. However, spotters are encouraged to report heavy rainfall amounts or flooding to the National Weather Service. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax.
In the hours before
Special weather statement, Aug 9, 2:37 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
237 PM EDT WED AUG 9 2017
FLZ040-091915-
Marion FL-
237 PM EDT WED AUG 9 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MARION COUNTY UNTIL
315 PM EDT...
At 237 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rainbow Lakes Estates. This storm was nearly stationary.
Wind gusts of 35 to 50 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Rainbow Lakes Estates and Romeo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2921 8254 2922 8240 2929 8241 2931 8235
2912 8235 2909 8253
TIME...MOT...LOC 1837Z 269DEG 4KT 2918 8249
ENYEDISpecial weather statement, Aug 9, 2:41 PM EDT, 32 minutes before
Special Weather Statement National Weather Service Jacksonville FL 241 PM EDT WED AUG 9 2017 FLZ032-091915- Clay FL- 241 PM EDT WED AUG 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLAY COUNTY UNTIL 315 PM EDT... At 240 PM EDT, Doppler radar was tracking a strong thunderstorm near Middleburg, moving northeast at 5 mph. Wind gusts of 45 to 55 mph can be expected along with possible minor wind damage. Locations impacted include... Penney Farms and Asbury Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2990 8184 2996 8194 3005 8185 3000 8173 TIME...MOT...LOC 1840Z 221DEG 4KT 2996 8186 ENYEDI
Special weather statement, Aug 9, 3:00 PM EDT, 13 minutes before
Special Weather Statement National Weather Service Jacksonville FL 300 PM EDT WED AUG 9 2017 FLZ031-032-036-037-091945- Putnam FL-Alachua FL-Bradford FL-Clay FL- 300 PM EDT WED AUG 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALACHUA... SOUTHEASTERN BRADFORD...NORTHWESTERN PUTNAM AND SOUTHWESTERN CLAY COUNTIES UNTIL 345 PM EDT... At 300 PM EDT, Doppler radar was tracking strong thunderstorms along a line extending from near Orange Heights to 6 miles south of Middleburg. Movement was west at 5 mph. Wind gusts of 45 to 55 mph can be expected along with possible minor wind damage. Locations impacted include... Keystone Heights, Melrose, Middleburg, Kingsley, Lake Geneva, Camp Blanding and Penney Farms. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2974 8215 3007 8193 2998 8177 2969 8202 TIME...MOT...LOC 1900Z 088DEG 5KT 2974 8209 2996 8188 ENYEDI
Special weather statement, Aug 9, 3:01 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
301 PM EDT WED AUG 9 2017
FLZ024-124-GAZ166-091930-
Inland Nassau FL-Coastal Nassau FL-Coastal Camden GA-
301 PM EDT WED AUG 9 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NASSAU AND SOUTH
CENTRAL CAMDEN COUNTIES UNTIL 330 PM EDT...
At 301 PM EDT, Doppler radar was tracking a strong thunderstorm over
St. Marys, moving southwest at 10 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
St. Marys, Kings Bay Base and Yulee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3058 8160 3058 8161 3059 8162 3058 8164
3068 8176 3081 8155 3071 8145
TIME...MOT...LOC 1901Z 048DEG 10KT 3071 8157
ENYEDISpecial weather statement, Aug 9, 3:07 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
307 PM EDT WED AUG 9 2017
FLZ040-091945-
Marion FL-
307 PM EDT WED AUG 9 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARION COUNTY UNTIL
345 PM EDT...
At 307 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles south of Williston Highlands to near
Rainbow Lakes Estates. Movement was north at 10 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Rainbow Lakes Estates, Dunnellon and Romeo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2901 8239 2902 8240 2902 8242 2903 8244
2905 8247 2905 8249 2904 8250 2904 8253
2922 8253 2922 8240 2924 8240 2922 8230
2900 8237
TIME...MOT...LOC 1907Z 194DEG 8KT 2911 8256 2908 8243
ENYEDISpecial weather statement, Aug 9, 3:13 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Jacksonville FL 313 PM EDT WED AUG 9 2017 FLZ025-125-091945- Inland Duval FL-Coastal Duval FL- 313 PM EDT WED AUG 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DUVAL COUNTY UNTIL 345 PM EDT... At 313 PM EDT, Doppler radar was tracking a strong thunderstorm over Fort Caroline, or near Unf. This storm was nearly stationary. Wind gusts of 35 to 50 mph can be expected along with possible minor wind damage. Locations impacted include... Jacksonville, Unf, Arlington, Neptune Beach, Baymeadows, San Pablo, Craig Field, Fort Caroline and Tallyrand. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3030 8136 3017 8155 3040 8169 3045 8142 TIME...MOT...LOC 1913Z 063DEG 3KT 3036 8148 ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:09 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Aug 8, 8:12 PM EDT | Special Weather Statement | JAX | Putnam | 48 min |
| Aug 8, 8:44 PM EDT | Special Weather Statement | JAX | Putnam | 46 min |
| Aug 8, 8:55 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 16 min |
| Aug 8, 8:58 PM EDT | Special Marine Warning | JAX | 92 min | |
| Aug 8, 9:05 PM EDT | Special Weather Statement | JAX | Flagler | 40 min |
| Aug 8, 9:18 PM EDT | Areal Flood Advisory | JAX | Flagler, Putnam, Saint Johns | 3 hr |
| Aug 8, 9:39 PM EDT | Special Weather Statement | JAX | Flagler | 51 min |
| Aug 9, 1:45 PM EDT | Special Weather Statement | JAX | Putnam | 30 min |
| Aug 9, 1:49 PM EDT | Areal Flood Advisory | JAX | Putnam | 86 min |
| Aug 9, 2:07 PM EDT | Areal Flood Advisory | JAX | Marion | 83 min |
| Aug 9, 2:13 PM EDT | Special Weather Statement | JAX | Putnam | 32 min |
| Aug 9, 2:15 PM EDT | Special Weather Statement | JAX | Levy | 30 min |
| Aug 9, 2:22 PM EDT | Special Weather Statement | JAX | Clay | 23 min |
| Aug 9, 2:36 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 39 min |
| Aug 9, 2:37 PM EDT | Special Weather Statement | JAX | Levy | 38 min |
| Aug 9, 2:41 PM EDT | Special Weather Statement | JAX | Clay | 34 min |
| Aug 9, 2:43 PM EDT | Areal Flood Advisory | JAX | Clay | 2 hr |
| Aug 9, 2:45 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 30 min |
| Aug 9, 2:57 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam | 19 min |
| Aug 9, 3:00 PM EDT | Special Weather Statement | JAX | Clay | 45 min |
| Aug 9, 3:01 PM EDT | Special Weather Statement | JAX | Nassau | 29 min |
| Aug 9, 3:07 PM EDT | Special Weather Statement | JAX | Citrus | 38 min |
| Aug 9, 3:23 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 37 min |
| Aug 9, 3:25 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Clay | 22 min |
| Aug 9, 3:27 PM EDT | Special Weather Statement | JAX | Saint Johns | 48 min |
| Aug 9, 3:28 PM EDT | Special Weather Statement | JAX | Alachua | 32 min |
| Aug 9, 3:29 PM EDT | Areal Flood Advisory | JAX | Clay | 61 min |
| Aug 9, 3:35 PM EDT | Special Weather Statement | JAX | Clay | 25 min |
| Aug 9, 3:36 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Columbia, Union | 28 min |
| Aug 9, 3:41 PM EDT | Special Weather Statement | JAX | Alachua | 49 min |
| Aug 9, 3:43 PM EDT | Special Weather Statement | JAX | Marion | 32 min |
| Aug 9, 3:45 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 30 min |
| Aug 9, 3:46 PM EDT | Special Weather Statement | JAX | Nassau | 29 min |
| Aug 9, 3:49 PM EDT | Severe Thunderstorm Warning | JAX | Alachua | 41 min |
| Aug 9, 4:00 PM EDT | Areal Flood Advisory | JAX | Duval, Saint Johns | 60 min |
| Aug 9, 4:01 PM EDT | Special Weather Statement | JAX | Bradford | 29 min |
| Aug 9, 4:05 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Union | 85 min |
| Aug 9, 4:09 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Union | 36 min |
| Aug 9, 4:12 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 33 min |
| Aug 9, 4:20 PM EDT | Special Weather Statement | JAX | Gilchrist | 25 min |
| Aug 9, 4:24 PM EDT | Areal Flood Advisory | JAX | Duval | 66 min |
| Aug 9, 4:24 PM EDT | Special Weather Statement | JAX | Nassau | 36 min |
| Aug 9, 4:28 PM EDT | Special Weather Statement | JAX | Baker | 32 min |
| Aug 9, 4:30 PM EDT | Special Weather Statement | JAX | Marion | 30 min |
| Aug 9, 4:35 PM EDT | Areal Flood Warning | JAX | Duval | 85 min |
| Aug 9, 4:45 PM EDT | Areal Flood Advisory | JAX | Gilchrist | 60 min |
| Aug 9, 4:48 PM EDT | Special Weather Statement | JAX | Gilchrist | 27 min |
| Aug 9, 4:55 PM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 65 min |
| Aug 9, 4:59 PM EDT | Special Weather Statement | JAX | Duval | 31 min |
| Aug 9, 5:04 PM EDT | Special Weather Statement | JAX | Suwannee | 26 min |
| Aug 9, 5:14 PM EDT | Areal Flood Warning | JAX | Alachua | 91 min |
| Aug 9, 5:15 PM EDT | Special Weather Statement | JAX | Columbia | 45 min |
| Aug 9, 5:22 PM EDT | Special Weather Statement | JAX | Baker | 38 min |
| Aug 9, 5:32 PM EDT | Special Weather Statement | JAX | Suwannee | 28 min |
| Aug 9, 5:37 PM EDT | Special Weather Statement | JAX | Nassau | 38 min |
| Aug 9, 6:09 PM EDT | Special Weather Statement | JAX | Suwannee | 36 min |
| Aug 9, 6:53 PM EDT | Special Weather Statement | JAX | Suwannee | 37 min |
| Aug 9, 7:34 PM EDT | Special Weather Statement | JAX | Hamilton | 26 min |
| Aug 8, 8:07 PM EDT | Areal Flood Warning | JAX | Wayne | 113 min |
| Aug 8, 8:16 PM EDT | Special Weather Statement | JAX | Pierce | 44 min |
| Aug 8, 8:27 PM EDT | Special Weather Statement | JAX | Brantley | 48 min |
| Aug 8, 9:14 PM EDT | Special Weather Statement | JAX | Glynn | 46 min |
| Aug 8, 9:15 PM EDT | Special Weather Statement | JAX | Wayne | 45 min |
| Aug 8, 11:33 PM EDT | Areal Flood Advisory | JAX | Atkinson, Coffee | 87 min |
| Aug 9, 3:31 PM EDT | Special Weather Statement | JAX | Camden | 29 min |
| Aug 9, 4:51 PM EDT | Special Weather Statement | JAX | Glynn | 24 min |
| Aug 9, 5:20 PM EDT | Special Weather Statement | JAX | Glynn | 25 min |
| Aug 9, 5:31 PM EDT | Special Weather Statement | JAX | Atkinson | 29 min |
| Aug 9, 5:45 PM EDT | Special Weather Statement | JAX | Camden, Glynn | 45 min |
| Aug 9, 5:46 PM EDT | Areal Flood Advisory | JAX | Camden, Glynn | 89 min |
| Aug 9, 5:48 PM EDT | Special Weather Statement | JAX | Charlton | 42 min |
| Aug 9, 5:53 PM EDT | Areal Flood Advisory | JAX | Atkinson, Clinch | 52 min |
| Aug 9, 6:03 PM EDT | Special Weather Statement | JAX | Atkinson | 27 min |
| Aug 9, 6:28 PM EDT | Special Weather Statement | JAX | Clinch | 32 min |
| Aug 9, 7:00 PM EDT | Areal Flood Advisory | JAX | Atkinson, Clinch, Ware | 90 min |
| Aug 9, 7:02 PM EDT | Areal Flood Advisory | JAX | Brantley, Camden, Charlton, Glynn | 88 min |
| Aug 9, 7:02 PM EDT | Special Weather Statement | JAX | Clinch, Ware | 43 min |
Nearby
Special Weather Statements in Florida, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.